# SDR DALA2022121508137

- Difficulty date: December 13, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 85,824 hours, 16,709 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Cabin Air Sys
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1809 F/A IN AFT SECTION REPORT ODOR AND MIST FROM OVERHEAD VENTS ON SHORT FINAL. ODOR HAD PETROLEUM SMELL. CORRECTIVE ACTION: WHEEL WELL, PACK BAY, THS COMPARTMENT, APU, GALLEY AND LAVS CHECKED. NO LEAK, CONTAMINATION OR SMELL FOUND. ENGINE RUN PERFORMED, ENGINE BLEED AND APU BLEED, NO SMELL. NO HISTORY. MCC ADVISED, CALL CAR PERFORMED. A/C OK TO CONTINUE SERVICE. (9837944)
